| Model Number |
SR-0840-CS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.The event date (b3) is also unknown.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.There is no indication that a malfunction of the srm device occurred.The silk road medical enroute® transcarotid stent system instructions for use indicates that the use of the transcarotid stent system is contraindicated in patients with known allergies to nitinol (under section 4.0 contraindications).Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
Event or Problem Description
18 months after a right transcarotid artery revascularization (tcar) procedure, the patient contacted silk road medical and stated they were allergic to nickel and requested a stent explantation.The stent was explanted on (b)(6) 2023.Silk road medical has not received evidence of the patient's nickel allergy.At this time, it is unknown if the reported event is related to a silk road medical device.However, the event will be reported out of abundance of caution.